Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online
Ask a Urologist   »  

How can I cure inability to retract foreskin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
Hello Doctor,
Sir, I took some herbal medicine for spondelysis , After some days my foreskin stop retracting and now I am suffering from adult semi phimosis. Some dark spot are appeared from inside of skin. I consulted local doctor. He prescribed Tablet omnacortil-10 (prednisolone-IP 10mg,) Capsule Omez 20mg, Tab Dasone and ointment Tacrotor(Tacrolimus- 0.3 mg)
and also told some pathological test TLC/DLC, blood suger and bilimigin. Results awaited. I am taking above medicine for last 9 days but no improvement. What should I do?
Posted Tue, 1 May 2012 in Penis Problems
Answered by Dr. Rakhi Tayal 8 minutes later

Thanks for writing to us.

Inability to retract the foreskin is usually due to contracture of the foreskin secondary to any injury or infection. It is not likely to be associated with the herbal preparation you took for spondylosis.

The blood tests have been done to rule out any possible infections.

Treatment of phimosis skin involves application of vitamin E creams and steroids - like the ones you are already taking.

Personal hygiene is very important. Clean under a retractable foreskin and always reduce it to cover the glans after cleaning.

If symptoms persist then surgical treatment like 'circumcision' and 'preputioplasty' may be required.

I suggest you to get it examined from a dermatologist and get the screening tests for STD's done if you have history of unprotected sexual intercourse.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor